# SDR SWIA200921662

- Difficulty date: May 19, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 26,860 hours, 38,572 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6328 - RED EMERGENCY LIGHTS AT CABIN DOOR INOP.  REPAIRED WIRE.
